Very good luck with it...it is very effective and you should see some good resultsxx
i was quite well on it really, but I did get nutrapenic..wonder if they will offer you neupogen?
I have still got numbish feet, but honestly ive got used yo that.....well worth the extra years of health that I reckon it gave mexx
Waffles, I was on Taxotere yonks ago, we were given tablets to take home as well as i/v just prior to it...I dont recall sleep problems on it thoxx
Hi snoopy fan and welcome to the forum. One of the big problems with dexamethasone (or should I say two big problems) is the munchies, and the overstimulation of the brain which creates havoc with sleep. May I ask what dose you are on? Over the years I have had to take dex with some of the chemos I was on and I found I could hardly sleep for a whole week at a time! If I did manage to sleep it was filled with very psychedelic dreams. Each occasion I only had to take dex for 3 days - 2mg tabs x 3 a day. You need to make sure the last dose of the day is taken before 5.30 pm - if you still aren't sleeping bring it forward even earlier. Fingers crossed you don't have to stay on them too long.
Hi Snoopy Fan,
My advice is not to worry about your lack of sleep. I too have the same problem, never having had it before in my entire life. I always fell asleep quickly and woke up several times a night, but feel back to sleep in a blink. Now I can go to bed tired but it can take hours to fall asleep. I wake up a lot and also seem to take ages to fall back to sleep. Not to mention now I'm on hormone surpressing tablets I have to got up to wee or I'd wet the bed.
I've just learned to accept the situation. I don't know if it is entirely stress. I don't know it is meds related. All I know is that it's part of who I am now.